IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 2091 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3361    
    Printed41    
    Emailed0    
    PDF Downloaded373    
    Comments [Add]    

Recommend this journal

 

 REVIEW ARTICLE
Year : 2018  |  Volume : 84  |  Issue : 2  |  Page : 137--147

Antihypertensives in dermatology Part II - Cutaneous adverse reactions to antihypertensives


Department of Dermatology and Venereology, JSS Medical College and Hospital, JSS University, Mysore, Karnataka, India

Correspondence Address:
Dr. P. S. S. Ranugha
Department of Dermatology and Venereology, JSS Medical College and Hospital, JSS University, MG Road, Mysore - 570 004, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdvl.IJDVL_992_16

Rights and Permissions

Antihypertensive drugs are prescribed frequently and can cause cutaneous adverse reactions. The exact incidence and frequency of these reactions are unknown. Multiple antihypertensive drug consumption has contributed to a substantial increase in the number of cutaneous adverse reactions to them. Thus, there is a need for dermatologists and physicians to be aware of the wide range of available antihypertensives and the type of reactions that can be expected. This review article focuses on the various clinical presentations that have been implicated or associated with them. The diagnosis and management have been discussed in brief.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow